Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 32, NWS Shreveport, LA

March 2, 20235 counties in Texas

NWS Shreveport, LA issued this tornado warning at Mar 2, 2023, 8:39 PM CST for 5 counties in Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2023, 8:39 PM CST (02:39 UTC)
Expired
Mar 2, 2023, 9:15 PM CST
In force
36 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bowie County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 146 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:58 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
2.9
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted.

948 
WFUS54 KSHV 030239
TORSHV
TXC037-159-343-387-449-030315-
/O.NEW.KSHV.TO.W.0032.230303T0239Z-230303T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
839 PM CST Thu Mar 2 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern Franklin County in northeastern Texas...
  Southwestern Bowie County in northeastern Texas...
  Northwestern Morris County in northeastern Texas...
  Northern Titus County in northeastern Texas...
  Southern Red River County in northeastern Texas...

* Until 915 PM CST.
    
* At 838 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Hagansport, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wilkerson around 845 PM CST.
  Boxelder around 850 PM CST.
  Dalby Springs around 855 PM CST.

Other locations impacted by this tornadic thunderstorm include Lydia,
Johntown, Cuthand, Avery, Talco and Harts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3322 9515 3340 9524 3364 9472 3335 9456
TIME...MOT...LOC 0238Z 246DEG 60KT 3335 9511 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 2, 8:32 PM CST, 7 minutes earlier.

Area forecast discussion, Mar 2, 8:32 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
832 PM CST Thu Mar 2 2023

...New UPDATE...

.UPDATE...
Issued at 814 PM CST Thu Mar 2 2023

Updated to locally extend Tornado Watch 55 and 57 to include
additional counties and parishes in East Texas and NW Louisiana.
Otherwise, the remainder of the forecast remains on track. A
strong line of thunderstorms is currently knocking on the
doorsteps of our East Texas and SE Oklahoma zones. This line has a
history of producing 70 mph plus winds in and around the
Metroplex. Expect severe winds to sweep across East Texas, SE
Oklahoma, and portions of SW Arkansas and NW Louisiana with this
line before it starts to weaken. Also, can't rule out some
isolated tornadoes along the line, with locally heavy rainfall
possible north of Interstate 30. Behind the line, expect cooler
air to filter into the region along with very windy conditions, as
the aforementioned sfc low ejects out of the area. Models
continue to suggest that the tight pressure gradient around the
low will result in sustained winds 20-30 mph, with gusts near
40-45 mph overnight into early Friday morning. Therefore, a Wind
Advisory will remain in effect overnight. /20/

&&

.SHORT TERM...
(This evening through Friday Night)
Issued at 336 PM CST Thu Mar 2 2023

A very deep upper trough over Southwest Texas and Southeast New
Mexico will eject east-northeast into Oklahoma tonight while
taking on a slight negative tilt. At the surface, a stalled
frontal boundary was located along and north of Interstate 20
west of the DFW Metroplex, and then east-northeast along the
Interstate 30 corridor in Northeast Texas and Southwest Arkansas.
A rapidly developing surface low is also located along the front
in Western North Texas.

Frontal forcing combined with increase ascent ahead of the upper
trough has resulted in the development of scattered convection
across North Central Texas and farther west across the dryline.
Scattered showers and thunderstorms are also developing across
East Texas south of Interstate 20 in the warm sector. This
development is of particular concern over the next few hours. As
of 15z, wind field across East Texas are not the most conducive
for severe weather development, but model guidance is in good
agreement that this should quickly improve over the next 2 to 3
hours. In addition, mesoanalysis indicates 2000-3000 J/kg of CAPE
in the warm sector. This initial severe weather threat is going to
be largely conditional if any of the convection can become deeply
rooted and mature. If that occurs, severe weather is likely with
the potential for tornadoes, potential strong, and very large
hail. We will also have to watch for the supercells developing
along the Interstate 35 corridor to move into Northeast Texas and
Southeast Oklahoma later this afternoon/early this evening.

While there is still uncertainty regarding the potential for
discrete supercells across our area, there is still higher
confidence is the development of an intense QLCS across Southern
Oklahoma southward into Texas this evening, which will quickly
move eastward and into our forecast area during the mid to late
evening hours. There is the possibility for very strong damage
winds and line-embedded tornadoes. Southeast Oklahoma, Southwest
Arkansas, East Texas, and possibly extreme Northwest Louisiana,
remain the areas of greatest concern, even with the QLCS. Some of
the high-resolution model guidance suggests the QLCS may begin to
weaken with eastward extent in Louisiana during the early morning
hours of Friday due to warmer temperatures aloft and weaker
forcing for ascent.

The bulk of the intense convection should move east and out of the
forecast area around or just after sunrise Friday morning.
However, some additional wrap-around precip is likely north of
Interstate 20 through the mid to late morning hours as the
departing upper trough and surface low lift northeast. Cold
temperatures aloft may provide enough instability for a few
isolated thunderstorms in the wrap-around precip. No additional
precipitation is expected after noon Friday.

A narrow axis of total rainfall amounts of 3 to 5 inches is still
possible across Southeast Oklahoma and into Southwest Arkansas.
Locally higher amounts are also possible, which could result in
flooding. Expected rainfall amounts should be much lower farther
southeast, so the Flood Watch was maintained with no changes.

Gradient winds are also expected to increase this evening and
especially during the early morning hours across the entire
forecast area. Sustained wind speeds of 20 to 30 mph are likely,
and there could be some gusts between 35 and 45 mph. The pressure
gradient should finally relax allowing wind speeds to gradually
diminish after noon Friday. Significantly cooler temperatures are
also expected Friday as the west-northwest winds result in strong
cold air advection. Daytime highs on Friday will likely only be in
the mid 50s across the northern zones to lower 70s in Central
Louisiana. Overnight lows Friday night and into Saturday morning
will fall into the upper 30s to mid 40s.

CN

&&

.LONG TERM...
(Saturday through next Wednesday)
Issued at 336 PM CST Thu Mar 2 2023

The region will remain under the influence of surface high pressure
on Saturday, resulting in light winds and mostly clear skies.
Temperatures will start out in the upper 30s to lower 40s, with
highs climbing into the low to mid 70s.  Mostly clear skies will
continue on Sunday, but southerly winds will return as the sfc high
shifts east of the region. This will allow for warmer temps, with
morning lows in the 40s and highs climbing into the mid to upper 70s.

By early next week, expect the warming trend to continue as
southerly winds will remain over the area. Upper ridging will also
start to build just south of the region across the Gulf of Mexico.
Dry conditions remain in the forecast for Monday, although long
range models are hinting at the possibility of some warm air
advection showers south of Interstate 20 on Monday afternoon. By
Tuesday and Wednesday, rain chances return to the forecast, as a
frontal boundary moves into the area. This boundary will likely
stall across the region on both days, due to the strong upper ridge
in the gulf slowing its southward movement. This may lead to a
gradient in temps both days. Highs and lows north of the front could
be 10 to 15 degrees cooler than the rest of the CWA, where temps
will range from the 60s in the morning to 70s and 80s in the
afternoon. Rain chances remain in the forecast next Thursday, but
the ridge will start to break down, allowing the front to finally
push through the region. Expect cooler temps in wake of the front by
the end of the work week. /20/

&&

.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Thu Mar 2 2023

Strong to severe convection is still expected to affect most TAF
sites through the first half of the TAF period. Strong storms have
been developing across East Texas, Western Louisiana, Southwest
Arkansas, and Southeast Oklahoma over the past few hours. A
second wave of storms, likely in the form of a linear complex,
will move across the area from west to east after 03/01z and
exiting to the east around 03/10z-03/11z. Some wrap-around
thunderstorms could affect Southeast Oklahoma and adjacent
portions of Southwest Arkansas and Northeast Texas until just
after sunrise. MVFR flight conditions are expected as the storms
move into the area, with ceilings slowly improving as drier air
moves into the region late in the period.

Strong and very gusty gradient winds will also be a significant
impact at all TAF sites. Sustained wind speeds are expected to
increase to between 20 and 25 kts ahead of an approaching cold
front, with gusts between 35 and 45 kts. The winds should veer to
the west and southwest behind the departing thunderstorms and cold
front after 03/12z, gradually diminishing by the end of the TAF
period. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  53  65  46  72 /  90  10   0   0
MLU  57  69  46  70 /  80  10   0   0
DEQ  48  59  38  68 / 100  50   0   0
TXK  49  60  43  70 / 100  30   0   0
ELD  51  63  42  69 /  90  20   0   0
TYR  48  62  45  74 / 100  10   0   0
GGG  49  63  43  73 /  90  10   0   0
LFK  51  68  45  77 /  80   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Friday morning for ARZ050-051-059>061.

     Wind Advisory until noon CST Friday for ARZ050-051-059>061-
     070>073.

LA...Wind Advisory until noon CST Friday for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Friday morning for OKZ077.

     Wind Advisory until noon CST Friday for OKZ077.

TX...Wind Advisory until noon CST Friday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...20
Hazardous weather outlook, Mar 2, 8:03 PM CST, 36 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
803 PM CST Thu Mar 2 2023

ARZ071>073-LAZ001>006-010>012-017-018-040215-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Sabine-Natchitoches-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ051-060-061-040215-
Howard-Hempstead-Nevada-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 57 IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for southwest Arkansas.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes. In
addition, moderate to heavy rainfall will be possible from training
storms that will increase the potential for Flash Flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The Flood Watch and Wind Advisory will remain in effect through noon
CST on Friday. Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ050-059-OKZ077-040215-
Sevier-Little River-McCurtain-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas and
southeast Oklahoma.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes. In
addition, moderate to heavy rainfall will be possible from training
storms that will increase the potential for Flash Flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The Flood Watch and Wind Advisory will remain in effect through noon
CST on Friday. Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ070-TXZ096-108>112-124>126-136>138-149>153-165>167-040215-
Miller-Red River-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-
Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-San Augustine-Sabine-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas, east
Texas and northeast Texas.

.DAY ONE...Tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ097-040215-
Bowie-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 55 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for northeast Texas.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST on Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ013-014-019>022-040215-
Jackson-Ouachita-Winn-Grant-Caldwell-La Salle-
803 PM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT UNTIL NOON CST FRIDAY...

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Tonight.

A widespread severe weather outbreak appears to be possible this
afternoon and into the evening and overnight hours. There will be two
main chances for severe weather. The first will come during the
early or mid afternoon hours where we have the potential for discrete
supercells. This would pose a threat for large hail and strong
tornadoes. The second round will come along and just ahead of an
advancing cold front that will push through during the late afternoon
and into the evening and overnight hours. The main threat for this
round will be damaging wind gusts and embedded tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Wind Advisory will remain in effect through noon CST Friday.
Otherwise, no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Mar 2, 7:01 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     9 WSW FOUKE             33.19N 94.03W
03/02/2023                   MILLER             AR   STORM CHASER

            TREES DOWN ACROSS HWY 237 NORTH OF
            DODDRIDGE, AR. POSSIBLE TORNADO DAMAGE.

&&

20
Local storm report, Mar 2, 7:11 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     6 NE NESBITT            32.66N 94.38W
03/02/2023                   HARRISON           TX   NWS EMPLOYEE

            LARGE TREE DOWN ON FM ROAD 1997 BETWEEN
            MARSHALL AND JEFFERSON. TORNADO POSSIBLE.

&&

20
Local storm report, Mar 2, 7:29 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          9 NNW MOUNT VERNON      33.29N 95.28W
03/02/2023                   FRANKLIN           TX   LAW ENFORCEMENT

            TREES ON COUNTY ROAD 1040. LIKELY TORNADO
            DAMAGE.

&&

20
Local storm report, Mar 2, 7:31 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TORNADO          9 WSW TALCO             33.33N 95.26W
03/02/2023                   FRANKLIN           TX   LAW ENFORCEMENT

            TREES ON COUNTY ROAD 1060. POSSIBLE TORNADO
            DAMAGE.

&&

20
Local storm report, Mar 2, 7:35 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     7 S ATLANTA             33.02N 94.15W
03/02/2023                   CASS               TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON COUNTY ROAD 251.
            POSSIBLE TORNADO.

&&

20
Local storm report, Mar 2, 7:52 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
752 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     10 SSE ATLANTA          32.98N 94.12W
03/02/2023                   CASS               TX   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 7
            S ATLANTA. NUMEROUS TREES DOWN ON COUNTY
            ROAD 251. ALSO, FOUR HOMES WITH ROOF DAMAGE.
            POSSIBLE TORNADO.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:45 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Morris, Smith, Titus and 2 more60 min
Mar 2, 8:03 PM CSTSevere Thunderstorm WarningSHVBowie, Franklin, Morris, Red River, Titus57 min
Mar 2, 8:41 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Morris, Smith, Titus and 2 more64 min
Mar 2, 8:57 PM CSTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus63 min
Mar 2, 9:30 PM CSTSevere Thunderstorm WarningSHVBowie, Cass, Harrison, Marion, Panola, Rusk60 min
Mar 2, 9:43 PM CSTSevere Thunderstorm Warning Considerable damage threatSHVBowie62 min
Mar 2, 9:50 PM CSTSevere Thunderstorm WarningSHVCamp, Gregg, Morris, Smith, Upshur25 min
Mar 2, 9:54 PM CSTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk66 min
Mar 2, 10:28 PM CSTSevere Thunderstorm WarningSHVBowie, Cass, Harrison, Marion47 min
Mar 2, 10:30 PM CSTTornado WarningSHVHarrison26 min
Mar 2, 10:34 PM CSTTornado WarningSHVCherokee, Nacogdoches41 min
Mar 2, 10:37 PM CSTTornado WarningSHVHarrison, Marion38 min
Mar 2, 10:52 PM CSTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more53 min
Mar 2, 11:10 PM CSTTornado Warning Tornado observedSHVNacogdoches, Rusk, Shelby14 min
Mar 2, 11:14 PM CSTSevere Thunderstorm WarningSHVHarrison61 min
Mar 2, 11:41 PM CSTSevere Thunderstorm WarningSHVHarrison, Nacogdoches, Panola, Sabine, San Augustine, Shelby64 min
Mar 3, 12:17 AM CSTSevere Thunderstorm WarningSHVSabine58 min
Mar 3, 2:36 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus5 days
Mar 3, 2:37 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus33 hr

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.